Homogenization of an optimal control problem

Kesavan, S. ; Saint Jean Paulin, J. (1997) Homogenization of an optimal control problem SIAM Journal on Control and Optimization, 35 (5). pp. 1557-1573. ISSN 0363-0129

Full text not available from this repository.

Official URL: http://epubs.siam.org/sicon/resource/1/sjcodc/v35/...

Related URL: http://dx.doi.org/10.1137/S0363012994271843


We consider an optimal control problem in which both the state equation and the cost functional have rapidly oscillating coefficients (characterized respectively by matrices Aε and Bε, where ε is a small parameter). We make no periodicity assumption. We study the limit of the problem when ε → 0 and work in the framework of H-convergence. We prove that the limit satisfies a problem similar to the original one but with matrices A0 (the H-limit of Aε) and B# (which is a perturbation of the H-limit B0 of Bε). We also study some particular cases. This paper extends former results obtained by Kesavan and Vanninathan in the periodic case.

Item Type:Article
Source:Copyright of this article belongs to Society for Industrial and Applied Mathematics.
Keywords:Homogenization; H-convergence; Optimal Control
ID Code:75405
Deposited On:22 Dec 2011 11:34
Last Modified:22 Dec 2011 11:34

Repository Staff Only: item control page